# SDR C2XA09IA332

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 18,100 hours, 13,874 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2263, THE CREW REPORTED AN ALTITUDE AND IAS ERROR WITH A BURNING SMELL.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE DRAINED THE WATER FROM THE PITOT STATIC SYSTEM.  INSPECTED THE COCKPIT, CURRENT RELAY SENSORS WITH NO DEFECTS NOTED, OPERATIONAL CHECKS WERE COMPLETED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
